# SDR AALA202507065178

- Difficulty date: July 4, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 82,843 hours, 34,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD EMERGENCY EXIT LIGHT SIGN PARTIALLY ON. MAINTENANCE REPLACED EMERGENCY EXIT LOCATION SIGN AT FWD ENTRY DOOR, CENTER AISLE ABOVE AFT LAVATORY IAW AMM 33-51-16, 33-51-17.
